Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On collineations of symmetric designs


Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 8 (1957), 350-351
MSC: Primary 50.0X
MathSciNet review: 0086319
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Ryser, Geometries and incidence matrices, Amer. Math. Monthly 62 (1955), no. 7, 25–31. MR 0073216 (17,401a)
  • [2] A. Speiser, Theorie der Gruppen von endlicher Ordnung, 3d ed., Dover, Theorem 102, p. 118.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.0X

Retrieve articles in all journals with MSC: 50.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0086319-X
PII: S 0002-9939(1957)0086319-X
Article copyright: © Copyright 1957 American Mathematical Society